MDJunction - People Helping People
 
Ask a Question
03/31/2012 01:29 PM

MTX....delayed side effects ????

Northernelf
Posts: 35
New Member

I am at 12 weeks on a low dose (10mg a week) of MTX. This last week I have been draggy, spaced out, and very tired, and a bit of nausea. Before this, I seemed to tolerate it well.

I am also celiac and think I might have minorly glutened myself early in the week (ate some candy with no gluten ingredients but possibly made on glutened equipment).

Is it possible for side effects to get worse as you go ? From what I read it should be the other way around. I am very tired & forgetful...ugh.

I don't see my rheumy until April 18 so I won't stop taking it but I feel pretty crappy!! Sick

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved